# SDR SWAA2022012609849

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 149A771241
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM CNTR ACCESS PANEL FWD LH ATTACH POINT ANGLE IS BROKEN OFF / REMOVED AND REPLACED FWD KEEL BEAM CNTR ACCESS PANEL FWD L/H ATTACH FITTING IAW SRM 51-40-02 A55686
